# SDR 96FDEA01273

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082735
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  (NR 0743 (035) WHILE WORKING 0251, FOUND CORROSION ON FLOORBEAM LOWER CHORD BS 540 LBL 14 TO RBL 23 WL 200.  CORRECTIVE ACTION:  REPAIRED FLOORBEAM LOWER CHORD BS 540 LBL 14 - RBL 23 WL 200 PER FEDEX SRM 53-10-8.
